# SDR AALA20050167

- Difficulty date: February 18, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - TOP CAP OF FLOORBEAM AT STATION 325 RIGHT BUTTLINE 40 CORRODED.  BLENDED BEYOND SRM LIMITS.  AREA IS ONE INCH BY ONE INCH WITH DEPTH OF 0.10 BY 0.044 INCH FROM PARENT 0.090 INCH.  REMOVED CORROSION.  FABRICATED REPAIR STRAP OUT OF 301 1/2 H STAINLESS STEEL 0.050 INCH THICK.  ALODINE ALL BARE ALUMINUM SURFACES.  FINISHED BLENDS AND REPAIR PARTS WITH TWO COATS OF BMS10 11 PRIMER.  FILLED BLEND WITH BMS 5 95 SEALANT.  INSTALLED REPAIR STRAP WET WITH BMS 5 95 SEALANT.  FASTENERS INSTALLED WITH 4 60 SPACING.
